# SDR DALA2021020200626

- Difficulty date: February 2, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 74-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION FLOOR BEAM Y794.3 LOCATED FR.74 TO FR.76 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION FLOOR BEAM AS PER ER/A. (1720745)
